I have tiny bumps around my vulva and I am really worried. I think it appeared due to using hair remover cream and it has gotten bad and I also have vaginal discharge and sometimes it itches, would should I do I am really scared to go to the doctor.
Welcome to ehealthforum.
Do not be scared to go to your doctor/gynecologist. The altered vaginal discharge, smell and itching along with appearance of âbumpsâ could be suggestive of infection and also allergic reaction (if the symptoms started within 20-30 minutes of applying the cream). Visit your doctor/gynecologist for a thorough examination and vaginal smear test (if indicated) to see what could be the cause for the symptoms. Treatment would be started appropriately based on examination and test findings.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.